# SDR 58598

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N142YV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 15,700 hours, 23,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: MS166241075
- Condition: Separated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PREPARING TO BOARD, DOOR HANDLE CAME OFF IN THE PILOTS HAND.  MX VERIFIED INDOOR HANDLE.  PLANE WAS FERRIED TO LIT FOR REPAIR.  REMOVED OUTSIDE DOOR HANDLE RETAINER.  REINSTALLED HANDLE AND NEW SNAP RING.  ALSO, REINSTALLED HANDLE ASSY, OPS CHECK NORMAL.
